Substance abuse has certainly transformed into a dangerous and devastating epidemic.
Thousands of people die every year due to overdoses. One of the most commonly abused drugs is Xanax.
The drug is known for its strong euphoric high, making it incredibly popular amongst drug abusers.
After the drug has been abused for a long duration, the abuser will need to consume more and more to achieve the high level they desire. Alternatively, they may begin to mix Xanax with other medications, such as Vyvanse.
Unfortunately, both are incredibly dangerous and could lead to serious repercussions. You’ll learn about these possible repercussions within this guide.
At this point, there are no known interactions between Vyvanse and Xanax.
Of course, this doesn’t mean that they do not exist, because they still could. Before consuming these two medications together, it is pertinent to speak directly with your physician.
There may be health risks, which impact people with certain conditions. If your doctor prescribes the two medications together, it is vital to make sure you only consume the medications as instructed!
Most Common Results
When using these two medications together, it is possible to experience a host of negative side effects.
These will vary from individual to individual and will change depending on the duration of consumption.
Below, you will discover the potential consequences of using the two drugs together for 1 to 6 months.
- The effects of both drugs will decrease
- May begin to experience suicidal thoughts
- Stomach pain
- Extreme weight loss and anorexia
- Confusion and dizzinessLethargy and laziness
- Excessive sweating
- Strong feelings of anxiety
Again, remember that the specific side effects of utilizing any medication will vary substantially from one individual to the next.
Although you may not experience anything startling by mixing these two drugs, your friend very well could.
Things To Know
Abusing a specific drug can be incredibly dangerous, but mixing two drugs will compound the problem substantially.
Although it is possible to experience a more pleasurable and powerful sensation when mixing Xanax and Vyvanse, the risks will also increase significantly.
Combining drugs can be dangerous immediately and in the long term. More startling is the fact that mixing two drugs will most certainly increase your chances of overdosing.
The risks outweigh the potential benefits. If your doctor doesn’t instruct you to consume these two medications simultaneously, you should not do it!